# SDR SWAA2016092108012

- Difficulty date: September 19, 2016
- Submitted: September 22, 2016
- Operation: Air carrier
- Aircraft: N607SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27927
- Aircraft time: 66,706 hours, 53,086 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550
- Condition: Unsecure
- Location: L2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY EVAC SLIDE INADVERTENTLY FELL OUT OF ITS COMPARTMENT, DID NOT DEPLOY.  REINSTALLED SLIDE IAW TC.
